File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust Stabilizability of Uncertain Linear Time-Delay Systems With Markovian Jumping Parameters

TitleRobust Stabilizability of Uncertain Linear Time-Delay Systems With Markovian Jumping Parameters
Authors
Issue Date1996
PublisherA S M E International. The Journal's web site is located at http://ojps.aip.org/ASMEJournals/DynamicSys/
Citation
Journal of Dynamic Systems, Measurement and Control, 1996, v. 118, p. 776-783 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82698
ISSN
2015 Impact Factor: 0.975
2015 SCImago Journal Rankings: 0.680

 

DC FieldValueLanguage
dc.contributor.authorBenjelloun, Ken_HK
dc.contributor.authorBoukas, EKen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:32:22Z-
dc.date.available2010-09-06T08:32:22Z-
dc.date.issued1996en_HK
dc.identifier.citationJournal of Dynamic Systems, Measurement and Control, 1996, v. 118, p. 776-783en_HK
dc.identifier.issn0022-0434en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82698-
dc.languageengen_HK
dc.publisherA S M E International. The Journal's web site is located at http://ojps.aip.org/ASMEJournals/DynamicSys/en_HK
dc.relation.ispartofJournal of Dynamic Systems, Measurement and Controlen_HK
dc.titleRobust Stabilizability of Uncertain Linear Time-Delay Systems With Markovian Jumping Parametersen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-0434&volume=118&spage=776&epage=783&date=1996&atitle=Robust+Stabilizability+of+Uncertain+Linear+Time-Delay+Systems+With+Markovian+Jumping+Parametersen_HK
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-0001005626-
dc.identifier.hkuros24943en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats